| Catalog Number |
8184001 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a cavitron plus g136 they allege that they have no water and the unit is overheating, no injury resulted.
Additional Manufacturer Narrative
Notes: (b)(4)-estimate.January 19, 2026.Unit serial number-(b)(6).Foot pedal serial number-(n/a).Handpiece/sterimate lot number-(n/a).Handpiece cable lot number-(n/a).Evaluation tech: gpb.Root cause: emv hp; cable, conn/gun cable open.No operation due to an open condition in the handpiece cable.Debris buildup in the water solenoid/would not hold water pressure.Note: will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.Replaced all damaged and worn parts.Tested unit and returned to factory specs.Hpc-11/25, st-n/a, qa-cr.